# SDR CHQA201000128

- Difficulty date: June 23, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 18,664 hours, 15,305 cycles
- Engine: Allsn AE3007A
- Engine time: 14,052 hours, 11,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE AFTER TAKEOFF AND THE GEAR WOULD NOT RETRACT WHEN COMMANDED.  THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT PER FIM 32-63-00 AND FOUND THE NOSE LANDING GEAR WOW PROX SWITCH TO BE AT FAULT.  THE PROX SWITCH WAS REPLACED AND THE AIR/GROUND SYSTEM OPS CHECK GOOD.
